# SDR DALA1237550177

- Difficulty date: June 14, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 100,169 hours, 14,690 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 28B IS INOPERATIVE.  MAINTENANCE FOUND THE CONNECTOR BROKE AT SEAT HARNESS 28A AND SPLICED IN NEW CONNECTION.  SYSTEM OPERATION IS NORMAL.
